# SDR CA990707050

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: C1450046RX
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

(CAN) FLAP FAILURE WHEN RETRACTED.  FUNCTIONED IN EMERGENCY MODE ONLY WHEN CHECKED BY MAINTENANCE PERSONNEL.  FLAP MOTOR AND GEARBOX REPLACED.
